# SDR SWAA060481

- Difficulty date: February 8, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 58,173 hours, 53,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE STRINGER SPLICE CRACKED AT BS 360, STR 15L.  REPAIRED STRINGER SPLICE PER SRM.
